Keppra question

Ksanchez

New
Messages
21
Reaction score
1
Points
0
I've been taking Keppra for almost 5 months now, and I still have side effects. loss of balance, vertigo, and dizziness are the major ones. I have been to 4 Drs, but nobody wants to discuss these with me other than t put me on meds to control vertigo. In my research, I found that side effects usually only last around 4 weeks. I'm concerned that I'm either taking to high a dosage or totally on the wrong meds. has anybody else had these side effects last this long? I'm considering going to the U.S. to see if I can get better attention.
 

valeriedl

Veteran
Moderator
Supporter
Messages
4,091
Reaction score
17
Points
193
Everyone's different when it comes to side effects. Some people might only have the side effects for a few weeks or months and other's will always have the side effect from the med. I've had a few meds that I couldn't deal with the side effects and had to go off of them. There are one's that I'm on now I have side effects that I can deal with so I'm still taking them.

Everyone is different when it comes to meds in general too. Sometimes you have to adjust the dosage and/or a med that might be taken with it. It isn't just a 'sit down and take this and you'll be ok' thing. Drs can be a pain in the but too.
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,563
Reaction score
45
Points
158
Don't be afraid to be a squeaky wheel with your doctors -- after all, it's your quality of life that's at stake! If Keppra's side effects are problematic or intolerable then your neuro should work with you on making a change -- either to the dose or the med.
 
Top